Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS Wichita, KS

April 3, 2014Allen County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 3, 2014, 12:29 AM CDT for Allen County, Woodson County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 12:29 AM CDT (05:29 UTC)
Expired
Apr 3, 2014, 1:15 AM CDT
In force
46 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 139 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WUUS53 KICT 030529
SVRICT
KSC001-207-030615-
/O.NEW.KICT.SV.W.0026.140403T0529Z-140403T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...
  WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 115 AM CDT

* AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
  CENTER...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...NEOSHO FALLS...HUMBOLDT...GAS...LA HARPE...MORAN...IOLA
  AIRPORT...BASSETT AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3788 9508 3776 9553 3774 9586 3793 9588
      3805 9579 3804 9508
TIME...MOT...LOC 0529Z 247DEG 25KT 3787 9570

HAIL...1.00IN
WIND...60MPH

$$

DARMOFAL
3 follow-up statements
534 
WWUS53 KICT 030554
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 AM CDT THU APR 3 2014

KSC001-207-030615-
/O.CON.KICT.SV.W.0026.000000T0000Z-140403T0615Z/
ALLEN KS-WOODSON KS-
1254 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODSON AND ALLEN COUNTIES UNTIL 115 AM CDT...

AT 1253 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEOSHO FALLS TO 5 MILES NORTHWEST OF BUFFALO...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...HUMBOLDT...LA HARPE...MORAN...ROSE...BASSETT...IOLA
AIRPORT AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3791 9578 3805 9567 3804 9508 3788 9508
      3776 9553 3774 9586
TIME...MOT...LOC 0554Z 247DEG 25KT 3801 9549 3776 9576

HAIL...1.00IN
WIND...60MPH

$$
506 
WWUS53 KICT 030605
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
105 AM CDT THU APR 3 2014

KSC001-207-030615-
/O.CON.KICT.SV.W.0026.000000T0000Z-140403T0615Z/
ALLEN KS-WOODSON KS-
105 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODSON AND ALLEN COUNTIES UNTIL 115 AM CDT...

AT 103 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 5 MILES SOUTH OF COLONY TO 5 MILES NORTH OF 
BUFFALO...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...HUMBOLDT...LA HARPE...MORAN...BASSETT...IOLA AIRPORT AND
MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3791 9578 3805 9567 3804 9508 3788 9508
      3776 9553 3774 9586
TIME...MOT...LOC 0604Z 247DEG 25KT 3803 9539 3778 9569

HAIL...1.00IN
WIND...60MPH

$$
681 
WWUS53 KICT 030615
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT THU APR 3 2014

KSC001-207-030624-
/O.CAN.KICT.SV.W.0026.000000T0000Z-140403T0615Z/
ALLEN KS-WOODSON KS-
115 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODSON AND ALLEN
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA. HOWEVER GUSTY WINDS TO 45 MPH AND VERY HEAVY 
RAINFALL WILL CONTINUE THROUGH 130 AM. 

LAT...LON 3791 9578 3805 9567 3804 9508 3788 9508
      3776 9553 3774 9586
TIME...MOT...LOC 0614Z 247DEG 25KT 3806 9533 3781 9560

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:20 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 3, 12:20 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1220 AM CDT THU APR 3 2014

.SYNOPSIS...
ISSUED AT 303 PM CDT WED APR 2 2014

SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL
BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT.
AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE
SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO
JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU
HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT
APPEARS TO BE THE TRIPLE POINT.

&&

.UPDATE...
ISSUED AT 1220 AM CDT THU APR 3 2014

WITH SEVERE THUNDERSTORMS HAVING DEPARTED SOUTH-CENTRAL KANSAS SEVERE
#47 WAS CANCELLED FOR MOST AREAS WEST OF I-135 WITH ELLSWORTH & SALINE
COUNTIES THE EXCEPTIONS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE
SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK
INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME
INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT
DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT
PRODUCING A COUPLE TORNADOES.

CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER
SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH
GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE
THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH
OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION
WILL BE PUSHING INTO NORTHEAST KS.

AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND
OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU
WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES
STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL
CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE
WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS
ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z.

BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS
IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH
WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME
MORE SEASONAL TEMPS

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH
SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT
AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD.
CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR
THE SUN-MON TIME FRAME.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1220 AM CDT THU APR 3 2014

STRONG-SEVERE TSRA WILL POSE A THREAT TO KSLN & KCNU TIL ~07Z.
AFTERWARD LIFR CIGS WILL SHROUD NEARLY ALL AREAS THRU MID-MORNING. A
WARM FRONT SHOULD LIFT DUE NORTH ACROSS SC & SE KS TO INDUCE WINDS
OVER KICT TO SHIFT TO DUE SLY <=15KTS BUT THEN A COLD FRONT WILL SURGE
SE ACROSS KS THIS MORNING WITH THE "CUSTOMARY" S/SW-NW WIND SHIFT.
CIGS WILL GREATLY IMPROVE OVER KRSL ~15Z & THE REMAINDER OF CNTRL & SC
KS ~18Z.

&&

.FIRE WEATHER...
ISSUED AT 303 PM CDT WED APR 2 2014

FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR
THE NEXT FEW DAYS.

INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE
DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL
BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD
THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE
A GOOD DAY TO BURN ACROSS THE AREA.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    33  58  34  62 /  10   0   0  10
HUTCHINSON      33  57  34  62 /  20   0   0  10
NEWTON          34  56  33  62 /  20   0   0   0
ELDORADO        34  57  33  62 /  10   0   0   0
WINFIELD-KWLD   35  60  34  63 /  10   0   0   0
RUSSELL         29  54  31  62 /  30   0   0  10
GREAT BEND      30  55  34  61 /  20   0   0  10
SALINA          32  55  32  64 /  30   0   0   0
MCPHERSON       33  55  33  62 /  20   0   0   0
COFFEYVILLE     38  60  34  63 /  20   0   0  10
CHANUTE         35  58  32  62 /  20   0   0   0
IOLA            35  58  31  61 /  20   0   0   0
PARSONS-KPPF    37  59  33  62 /  20   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ES
Hazardous weather outlook, Apr 2, 10:24 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT WED APR 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1024 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A RISK FOR STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EARLY
OVERNIGHT HOURS...MAINLY NORTH OF HIGHWAY 400 AND EAST OF I-135.
THE MAIN RISKS WILL BE HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS TO 65 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS
THURSDAY AFTERNOON WHERE GOLF-BALL SIZED HAIL WOULD BE THE PRIMARY
THREAT.

VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL
KANSAS ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT...MAINLY NORTH OF
HIGHWAY 400 AND EAST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 2, 11:19 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1119 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             7 SE MCPHERSON          38.29N 97.59W
04/02/2014  E1.00 INCH       MCPHERSON          KS   PUBLIC

            REPORTED VIA TWITTER

&&

SGS
Local storm report, Apr 2, 11:40 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             DURHAM                  38.49N 97.23W
04/02/2014  E0.25 INCH       MARION             KS   LAW ENFORCEMENT

&&

SGS
Local storm report, Apr 2, 11:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1146 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             DURHAM                  38.49N 97.23W
04/02/2014  E1.00 INCH       MARION             KS   LAW ENFORCEMENT

&&

SGS
Special weather statement, Apr 3, 12:04 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1204 AM CDT THU APR 3 2014

KSZ070-030530-
GREENWOOD-
1204 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1230 AM CDT

* AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON
  TO 7 MILES WEST OF SEVERY...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAMILTON...SEVERY...FALL RIVER...CLIMAX AND VIRGIL.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3811 9597 3761 9598 3760 9645 3805 9634
TIME...MOT...LOC 0504Z 260DEG 35KT 3803 9619 3764 9633

DARMOFAL
Local storm report, Apr 3, 12:06 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1206 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             DURHAM                  38.49N 97.23W
04/02/2014  E1.50 INCH       MARION             KS   PUBLIC

            DELAYED REPORT WITH TIME ESTIMATED FROM RADAR

&&

SGS
Local storm report, Apr 3, 12:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     FLOOD            3 NNW TORONTO           37.84N 95.97W
04/03/2014                   GREENWOOD          KS   PUBLIC

            PUBLIC REPORTED WATER ACROSS HIGHWAY 54 NEAR THE REST
            AREA

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:08 PM CDTSpecial Weather StatementICTChautauqua37 min
Apr 2, 7:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 2, 7:12 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 2, 7:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
Apr 2, 7:15 PM CDTSpecial Weather StatementICTMcPherson, Rice30 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Apr 2, 7:28 PM CDTSpecial Weather StatementICTHarper32 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningICTReno27 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningICTAllen46 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Apr 2, 7:56 PM CDTSpecial Weather StatementICTRice34 min
Apr 2, 8:09 PM CDTAreal Flood WarningICTAllen5 hr
Apr 2, 8:15 PM CDTSpecial Weather StatementICTWilson30 min
Apr 2, 8:29 PM CDTSevere Thunderstorm WarningICTSumner46 min
Apr 2, 8:31 PM CDTSpecial Weather StatementICTKingman29 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningICTSaline29 min
Apr 2, 8:52 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
Apr 2, 8:59 PM CDTSpecial Weather StatementICTGreenwood31 min
Apr 2, 9:00 PM CDTSpecial Weather StatementICTSaline30 min
Apr 2, 9:06 PM CDTSpecial Weather StatementICTReno24 min
Apr 2, 9:13 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner47 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningICTReno30 min
Apr 2, 9:17 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson43 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningICTButler34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson47 min
Apr 2, 10:01 PM CDTSpecial Weather StatementICTReno29 min
Apr 2, 10:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno38 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood35 min
Apr 2, 10:29 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 10:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 11:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion43 min
Apr 2, 11:18 PM CDTAreal Flood WarningICTWoodson30 hr
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Woodson60 min
Apr 3, 12:04 AM CDTSpecial Weather StatementICTGreenwood26 min
Apr 3, 12:21 AM CDTAreal Flood WarningICTGreenwood8 hr
Apr 3, 12:52 AM CDTAreal Flood WarningICTAllen29 hr
Apr 3, 1:26 AM CDTSpecial Weather StatementICTAllen34 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningICTAllen66 min
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen24 hr
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho24 hr
Apr 3, 2:15 PM CDTSpecial Weather StatementICTLabette30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.